Quadratic conditions for bang-singular extremals - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Numerical Algebra, Control and Optimization Year : 2012

Quadratic conditions for bang-singular extremals

Abstract

This paper deals with optimal control problems for systems affine in the control variable. We consider nonnegativity constraints on the control, and finitely many equality and inequality constraints on the final state. First, we obtain second order necessary optimality conditions. Secondly, we derive a second order sufficient condition for the scalar control case.
Dans ce travail nous étudions le problème de commande optimale avec des contrôles affines dans la dynamique. On considère des contraintes de non-négativité sur la commande et une quantité finie de contraintes d'égalité et d'inégalité sur la valeur finale de l'état. Premièrement on obtient des conditions nécessaires d'optimalité de second ordre. Ensuite, on présente une condition suffisante pour le cas d'une commande scalaire.
Fichier principal
Vignette du fichier
RR-7664.pdf (617.43 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00605128 , version 1 (30-06-2011)
inria-00605128 , version 2 (26-06-2012)
inria-00605128 , version 3 (02-07-2012)

Identifiers

Cite

Maria Soledad Aronna, J. Frederic Bonnans, Andrei V. Dmitruk, Pablo Lotito. Quadratic conditions for bang-singular extremals. Numerical Algebra, Control and Optimization, 2012, A special issue dedicated to Professor Helmut Maurer on the occasion of his 65th. birthday, 2 (3), pp.511-546. ⟨10.3934/naco.2012.2.511⟩. ⟨inria-00605128v3⟩
513 View
678 Download

Altmetric

Share

Gmail Facebook X LinkedIn More